Bohr’s Inequality for Harmonic Mappings and Beyond

  • Anna Kayumova
  • Ilgiz R. Kayumov
  • Saminathan Ponnusamy
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 834)

Abstract

There has been a number of problems closely connected with the classical Bohr inequality for bounded analytic functions defined on the unit disk centered at the origin. Several extensions, generalizations and modifications of it are established by many researchers and they can be found in the literature, for example, in the multidimensional setting and in the case of the Dirichlet series, functional series, function spaces, etc. In this survey article, we mainly focus on the recent developments on this topic and in particular, we discuss new and sharp improvements on the classical Bohr inequality and on the Bohr inequality for harmonic functions.

Keywords

Bounded analytic functions Univalent functions Bohr radius Rogosinski radius Schwarz-Pick lemma Subordination 

Subject Classifications:

Primary: 30A10 30H05 30C35 Secondary: 30C45 

Notes

Acknowledgements

The research of the first and the second authors were supported by Russian foundation for basic research, Proj. 17-01-00282. The work of the third author is supported by Mathematical Research Impact Centric Support of DST, India (MTR/2017/000367). The third author is currently at Indian Statistical Institute (ISI), Chennai Centre, Chennai, India.

References

  1. 1.
    Abu-Muhanna, Y.: Bohr phenomenon in subordination and bounded harmonic classes. Complex Var. Elliptic Equ. 55(11), 1071–1078 (2010)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Abu-Muhanna, Y., Ali, R.M.: Bohr phenomenon for analytic functions into the exterior of a compact convex body. J. Math. Anal. Appl. 379(2), 512–517 (2011)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Abu-Muhanna, Y., Ali, R.M., Ng, Z.C., Hasni, S.F.M.: Bohr radius for subordinating families of analytic functions and bounded harmonic mappings. J. Math. Anal. Appl. 420(1), 124–136 (2014)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Aizenberg, L.: Multidimensional analogues of Bohr’s theorem on power series. Proc. Am. Math. Soc. 128(4), 1147–1155 (2000)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Aizenberg, L.: Generalization of results about the Bohr radius for power series. Stud. Math. 180, 161–168 (2007)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Aizenberg, L., Aytuna, A., Djakov, P.: Generalization of a theorem of Bohr for bases in spaces of holomorphic functions of several complex variables. J. Math. Anal. Appl. 258(2), 429–447 (2001)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Abu-Muhanna, Y., Ali, R.M., Ponnusamy, S.: On the Bohr inequality. In: Govil, N.K., Mohapatra, R., Qazi, M.A., Schmeisser, G. (eds.) Progress in Approximation Theory and Applicable Complex Analysis. SOIA, vol. 117, pp. 269–300. Springer, Cham (2017).  https://doi.org/10.1007/978-3-319-49242-1_13CrossRefGoogle Scholar
  8. 8.
    Ali, R.M., Barnard, R.W., Solynin, A.Y.: A note on the Bohr’s phenomenon for power series. J. Math. Anal. Appl. 420(1), 154–167 (2017)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Bénéteau, C., Dahlner, A., Khavinson, D.: Remarks on the Bohr phenomenon. Comput. Methods Funct. Theory 4(1), 1–19 (2004)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Boas, H.P.: Majorant series. Math. Soc. 37(2), 321–337 (2000)MathSciNetMATHGoogle Scholar
  11. 11.
    Boas, H.P., Khavinson, D.: Bohr’s power series theorem in several variables. Proc. Am. Math. Soc. 125(10), 2975–2979 (1997)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Bohr, H.: A theorem concerning power series. Proc. Lond. Math. Soc. 13(2), 1–5 (1914)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Bombieri, E.: Sopra un teorema di H. Bohr e G. Ricci sulle funzioni maggioranti delle serie di potenze. Boll. Unione Mat. Ital. 17, 276–282 (1962)MathSciNetMATHGoogle Scholar
  14. 14.
    Bombieri, E., Bourgain, J.: A remark on Bohr’s inequality. Int. Math. Res. Not. 80, 4307–4330 (2004)MathSciNetCrossRefGoogle Scholar
  15. 15.
    de Branges, L.: A proof of the Bieberbach conjecture. Acta Math. 154, 137–152 (1985)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Clunie, J.G., Sheil-Small, T.: Harmonic univalent functions. Ann. Acad. Sci. Fenn. Ser. A I 9, 3–25 (1984)MathSciNetMATHGoogle Scholar
  17. 17.
    Dixon, P.G.: Banach algebras satisfying the non-unital von Neumann inequality. Bull. Lond. Math. Soc. 27(4), 359–362 (1995)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Djakov, P.B., Ramanujan, M.S.: A remark on Bohrs theorem and its generalizations. J. Anal. 8, 65–77 (2000)MathSciNetMATHGoogle Scholar
  19. 19.
    Duren, P.L.: Univalent Functions. Springer, New York (1983)MATHGoogle Scholar
  20. 20.
    Duren, P.: Harmonic Mappings in the Plane. Cambridge University Press, Cambridge (2004)CrossRefGoogle Scholar
  21. 21.
    Evdoridis, S., Ponnusamy, S., Rasila, A.: Improved Bohr’s inequality for locally univalent harmonic mappings, 14 p. (2017). https://arxiv.org/pdf/1709.08944.pdf
  22. 22.
    Hallenbeck, D.J.: Convex hulls and extreme points of some families of univalent functions. Trans. Am. Math. Soc. 192, 285–292 (1974)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Ismagilov, A., Kayumova, A., Kayumov, I.R., Ponnusamy, S.: Bohr type inequalities in certain classes of analytic functions. Math. Sci. (New York) (English) (2019)Google Scholar
  24. 24.
    Kayumov, I.R., Ponnusamy, S.: Bohr inequality for odd analytic functions. Comput. Methods Funct. Theory 17, 679–688 (2017)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Kayumov, I.R., Ponnusamy, S.: Improved version of Bohr’s inequality. Comptes Rendus Mathematique 356, 272–277 (2018)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Kayumov, I.R., Ponnusamy, S.: Bohr’s inequalities for the analytic functions with lacunary series and harmonic functions. J. Math. Anal. Appl. (2018, to appear)Google Scholar
  27. 27.
    Kayumov, I.R., Ponnusamy, S.: On a powered Bohr inequality (2018)Google Scholar
  28. 28.
    Kayumov, I.R., Ponnusamy, S.: Bohr-Rogosinski radius for analytic functions (2017)Google Scholar
  29. 29.
    Kayumov, I.R., Ponnusamy, S., Shakirov, N.: Bohr radius for locally univalent harmonic mappings, Math. Nachr., 12 (2017).  https://doi.org/10.1002/mana.201700068
  30. 30.
    Lehto, O., Virtanen, K.I.: Quasiconformal Mappings in the Plane. Springer, Heidelberg (1973)CrossRefGoogle Scholar
  31. 31.
    Lewy, H.: On the non-vanishing of the Jacobian in certain one-to-one mappings. Bull. Am. Math. Soc. 42, 689–692 (1936)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Liu, G., Ponnusamy, S.: On Harmonic \(\nu \)-Bloch and \(\nu \)-Bloch-type mappings (2017). https://arxiv.org/abs/1707.01570
  33. 33.
    Ponnusamy, S., Rasila, A.: Planar harmonic and quasiregular mappings. In: Topics in Modern Function Theory. CMFT, RMS-Lecture Notes Series No. 19, pp. 267–333 (2013)Google Scholar
  34. 34.
    Pommerenke, C.: Boundary Behaviour of Conformal Maps. Springer, New York (1992).  https://doi.org/10.1007/978-3-662-02770-7CrossRefMATHGoogle Scholar
  35. 35.
    Popescu, G.: Multivariable Bohr inequalities. Trans. Am. Math. Soc. 359(11), 5283–5317 (2007)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Rogosinski, W.: On the coefficients of subordinate functions. Proc. Lond. Math. Soc. 48(2), 48–82 (1943)MathSciNetMATHGoogle Scholar
  37. 37.
    Vuorinen, M.: Conformal Geometry and Quasiregular Mappings. LNM, vol. 1319. Springer, Heidelberg (1988).  https://doi.org/10.1007/BFb0077904CrossRefMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Kazan Federal UniversityKazanRussia
  2. 2.Department of MathematicsIndian Institute of Technology MadrasChennaiIndia

Personalised recommendations